# SDR SWAA2021111041190

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 50,620 hours, 27,096 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Lt Flap Skew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE FLAP SELECTED 1 LEFT INDICATED 0.5 RIGHT INDICATED 0 NO HARD LANDING ; / [01] TROUBLESHOT PER FIM 27-59 TASK 802 FOUND MECHANICAL RIG WITHIN LIMITS SUSPECTED #2 T/E FLAP SKEW SENSOR BAD R/R PER AMM 27-59-01 OPS C.K GOOD
